# SDR DLL10962431

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- Engine: Rroyce RB21122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 737003467
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENG NR 2 FLAMED OUT SHORTLY AFTER TAXIING CLEAR OF RUNWAY AFTER LANDING, WAS VERY HARD TO START.  REPLACED FFR ON NR 2 ENG, ENG STARTS NORMALLY.  PERFORMED CKS PER PFHB, ALL CKS OK.  T/O PWR REACHED WITH PLENTY OF ROOM, NO LEAKS.
